# SDR AALA20072363

- Difficulty date: December 3, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 849704
- Condition: Inoperative
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T5/03DEC DFW TO HNL - LEADING EDGE SLAT ASYMMETRY MESSAGE ILLUMINATED WITH AURAL WARNING HORN.  LANDED LAX WITHOUT INCIDENT.  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
